# SDR AALA202107074190

- Difficulty date: July 4, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N339PL
- Make and model: Boeing 737823
- Aircraft serial: 33346
- Aircraft time: 11,487 hours, 4,732 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141A481053
- Condition: Delaminated
- Location: L2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: COCKPIT L2 WINDOW HAS DELAMINATION IN FORWARD BOTTOM CORNER. REPLACED WINDOW PER JOB CARD 08L21056001.
